# SDR 2024FA0000787

- Difficulty date: October 24, 2024
- Submitted: October 24, 2024
- Operation: General aviation
- Aircraft: N424FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC024
- Aircraft time: 9,661 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: LN9037M10X85
- Condition: Broken
- Location: Zone 700
- Part time: 3,316 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR ATTACHMENT BOLT BROKE. ONE OF TWO THAT HOLD THE OUTBOARD GEAR LEG ATTACHED THE SECOND BOLT WAS BENT FROM BEING THE ONLY BOLT HOLDING THE GEAR LEG IN PLACE. THE PILOTS CAN NOT SEE THE BOLT IS BROKEN DURING PER-FLIGHTS AND COULD MAKE AS MANY AS 600 LANDING WITH THE BOLT BROKE
